MAUDE Adverse Event Report: MENTOR TEXAS LAMIS 16GA X 15CM INFILTRATION CANNULA; SYSTEM, SUCTION, LIPOPLASTY

MENTOR TEXAS LAMIS 16GA X 15CM INFILTRATION CANNULA; SYSTEM, SUCTION, LIPOPLASTY
Model Number BN1606
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Patient Involvement (2645)
Date of Event 11/20/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.Reason for device explant and/or reoperation: n/a.Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
It was reported that a cannula was leaking fluid.There was no adverse event or patient consequences.No further information was provided.
 
Additional Manufacturer Narrative
On may 28, 2020, the photo investigation was completed.Photo investigation summary: upon visual evaluation of the image provided in the complaint, it is not possible to observe leakage in the cannula.As the product involved in this complaint was not received, the device couldn´t be analyzed according to our procedures.Each device is visually inspected during manufacturing to ensure the device meets the required specifications prior to shipment.Manufacturer's reference number: (b)(4).

Brand Name
LAMIS 16GA X 15CM INFILTRATION CANNULA
Common Device Name
SYSTEM, SUCTION, LIPOPLASTY
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
MDR Report Key9583560
Report Number1645337-2020-00744
Device Sequence Number458070
Product Code MUU
UDI-Device Identifier00081317022565
UDI-Public00081317022565
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBN1606
Device Catalogue NumberBN1606
Device Lot Number140311
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/18/2019
Supplement Date Received by Manufacturer05/28/2020
Initial Report FDA Received Date01/13/2020
Supplement Report FDA Received Date05/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1